Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Antidepressants (Parnate) HELP

Posted by Kim on September 2, 1999, at 23:13:58

In reply to Re: Antidepressants (Parnate) HELP, posted by Michael on September 2, 1999, at 11:11:24

I think the dizziness will probably go away (drink plenty of liquids & try not to stand up quickly). The headache, especially with the black spots, sounds like classic migraine symptoms to me--is the headache one-sided? I would be more worried about the headache than about the dizziness (although I did once stand up very quickly and fainted, giving myself a rug burn on my nose!) Although I violate the dietary guidelines, I am very cautious about not taking any OTC medications with any kind of decongestant (Sudaphed, etc.) or dextromethoraphan (Robitussin DM) Is there a pharmacy nearby that has one of the do-it-yourself blood pressure machines? My doctor said it was okay to use them as a general indication of whether my pressure was high or low. It could be an option the next time you have a headache just to check before you feel like you have to run off to the ER. I wouldn't ignore the headaches, though, since they are "THE" symptom of MAOI problems.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kim thread:7977